# SDR AALA201804129004

- Difficulty date: April 8, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 68,286 hours, 8,630 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REST DOOR UNABLE TO OPEN.  ADJUSTED FLIGHT CREW REST FORWARD DOOR LOCK MECHANISM IAW AMM 25-29-01-501. OPS CHECKED OK.
